# SDR ABXA9600308

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47620
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 623
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION ON FUSELAGE SKIN AT STA 623 BETWEEN LONGERONS 25L AND 25R.  REPAIRED IAW DC-9 SRM 53-04, FIGURE 43.
